# SDR UPS205026

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 29510892
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEFT WING INBD MAIN FLAP HAS CRACKED RIB IN AFT COVER OF THE MAIN OUTBOARD END UPPER SKIN LOWER SURFACE.  REMOVED CRACKED RIB FROM L/W INBD FLAP, FABRICATED NEW RIB FROM STOCK EXTRUSION, INSTALLED ON L/W INBD FLAP.  ALL WORK DONE IAW SRM 51-70-12.
